Alert archive / South Carolina / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, SC

July 8, 2021Colleton County, South Carolina

NWS Charleston, SC issued this special weather statement at Jul 8, 2021, 2:13 AM EDT for Colleton County, South Carolina. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2021, 2:13 AM EDT (06:13 UTC)
Expired
Jul 8, 2021, 2:45 AM EDT
In force
32 min
Issued by
NWS Charleston, SC
Hail
0.00 in
Wind
55

County Colleton County, SC

The radar

The Charleston,SC radar (KCLX), 50 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 6.2 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2021-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2021-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1185 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
801 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WWUS82 KCHS 080613
SPSCHS

Special Weather Statement
National Weather Service Charleston SC
213 AM EDT Thu Jul 8 2021

SCZ043-080645-
Inland Colleton-
213 AM EDT Thu Jul 8 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY... 	

At 213 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Colleton to 6 miles
northwest of Hendersonville, and moving north at 60 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Some locations in the path of these storms include...
Walterboro, Colleton, Smoaks, Lodge, Williams, Ruffin and Padgetts. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3316 8073 3293 8060 3277 8083 3309 8096
      3310 8094 3310 8093 3307 8092 3306 8090
      3309 8088 3310 8089 3313 8089 3318 8079
TIME...MOT...LOC 0613Z 179DEG 56KT 3304 8089 3284 8081 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

$$

ETM

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 7, 11:27 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Jul 7, 11:27 PM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1127 PM EDT Wed Jul 7 2021

.SYNOPSIS...
Elsa will bring impacts to the region into Thursday morning.
Then, an unsettled weather pattern will persist through the
middle of next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Late this evening: Based on radar data, the center of Elsa is
currently situated right around the Montgomery, Toombs, Tattnall
county area in southeast Georgia. Widespread rainfall has
overspread the forecast area, with particular interest in a very
intense band that stretches from around Tybee Island and Hilton
Head Island, inland across Jasper and Effingham counties. This
band is the source for all significant impacts from Elsa.
Several observation sites along and near the coast have reported
Tropical Storm Force wind gusts in the 35-45 knot range.
However, we did just see a 65 knot wind gust at the South Tybee
Island Weatherflow station. So, there could certainly be some
stronger gusts embedded within the band. This band is also
producing intense rainfall, with a few rain gauges recording
hourly rainfall amounts of up to 3 inches. Also, thunderstorms
embedded within this band have shown brief periods of rotation
and this is where the environment is marginally supportive of
tornadoes. Through the rest of the night, we will be tracking
this band and the surrounding light to moderate rain as it
continues to scrape the coast. The band will likely reach the
Charleston area around 3 am, but fortunately this will be just
after the time of low tide.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
A mid-level trough axis will be to our north, stretching into the
Great Lakes region Thursday morning. This axis will gradually shift
over or just off the East Coast by late Saturday. Elsa or the
remnants of it will be to our north Thursday morning. The heaviest
rainfall will also be mostly to our north at that time. However,
deep moisture will remain across our area in the form of PWATs >2".
For that reason, most of the models have afternoon showers.
Instability is somewhat limited, so we only have a slight risk of
thunderstorms. The convection will dissipate in the evening and
overnight. High temperatures should be a few degrees below normal.
Friday and Saturday, surface troughing will be spread across the
Southeast. An unsettled weather pattern is expected each afternoon
and evening followed by drier conditions at night. Temperatures will
be normal.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Surface troughing is expected across the Southeast U.S. early next
week. The NBM is forecasting unsettled weather, which is somewhat
typical for this time of year. Expect diurnal showers/thunderstorms
with temperatures near normal.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Elsa has moved into southeastern SC and has begun impacting KSAV.
The storm system will continue to move northward, affecting KCHS and
KJZI around 01Z. Impacts to the terminals will include rain showers
and thunderstorms, strong and gusty winds, and MVFR to IFR ceilings
and visibilities. There is a chance of some LLWS at all terminals in
the 06-12Z timeframe, however confidence is too low to include in
the TAFs at this time. Most flight restrictions will occur in the
overnight hours, with conditions improving from south to north
beginning in the early morning hours and then through daybreak.
Thursday should see some gusty southwesterly winds in and around
KCHS/KJZI.

Extended Aviation Outlook: Flight restrictions are possible due to
afternoon/evening showers/thunderstorms.

&&

.MARINE...
Through tonight: The bulk of significant impacts from Elsa will
occur beginning over Georgia this evening and will peak during
the post-midnight period. The center of Elsa is expected to pass
through interior southeast Georgia after midnight, then into
the South Carolina Midlands by sunrise Thursday. The system will
still be a minimal tropical storm during this entire time,
although it could decrease to just a tropical depression late
tonight or early Thursday. Tropical Storm force winds will spread
in from the south, first impacting the Georgia waters then
gradually lifting northward into the South Carolina waters
through sunrise Thursday. However, any tropical storm conditions
would be confined to about a 3-6 hour period over any given
location. Seas that are generally 6 feet or less through this
evening will build to at least 7-9 feet for several hours during
the late evening and overnight.

In addition to the elevated winds and seas, intense rains will
occur at times, and isolated tornadic waterspouts are also a
concern.

Thursday: Elsa will be to our north in the morning and moving away.
However, a steep pressure gradient will be yielding strong, gusty
winds through the afternoon along with steep, wind-driven seas.
Winds and seas will lower during the evening and overnight as the
gradient levels off. Any marine headlines should come to an end
during the overnight period.

Friday: There could be some gusts approaching 25 kt across the
Charleston waters and in the Charleston Harbor during the afternoon
and evening. But at this time it appears wind gusts will not be high
enough to warrant any Small Craft Advisories.

Saturday through early next week: Southwest winds prevail with seas
generally below 5 ft.

High Surf: As the strongest winds with Elsa spread northward
through the night and into early Thursday, breaking waves will
build to at least 5 feet, and potentially even occasionally
larger. As a result we have staggered starting and ending times
on a High Surf Advisory tonight into Thursday morning.

Rip Currents: Thankfully very few people were in the surf
earlier today, since there were numerous rip currents reported
on Tybee Island.

Due to the increasing onshore winds and building surf associated
with Elsa, then bathymetry changes to the coastline, we have
maintained a High Risk of rip currents into Thursday at all
beaches. The risk drops to Moderate on Friday due to lower winds
and seas.

&&

.HYDROLOGY...
The rainfall forecast hasn't changed much from what we have been
showing the past couple of days. As Elsa gains latitude, it's
forward motion will increase, and this faster movement will
help to limit rainfall to an average of 2-4 inches across the
entire region. The local Flash Flood guidance is close to 3
inches/hour, 3.5 inches/3 hours and 4-5 inches/6 hours. These
values will be hard to attain, so because of these conditions
and the lack of rainfall the past couple of weeks, we chose not
to go with a Flash Flood Watch. There certainly could be some
minor flooding concerns, but the risk for widespread damaging
and/or life threatening flash flooding is low.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...Tropical Storm Warning for GAZ116>119-137>141.
     High Rip Current Risk through Thursday evening for GAZ117-119-
     139-141.
     High Surf Advisory until 5 AM EDT Thursday for GAZ117-119-139-
     141.
SC...Tropical Storm Warning for SCZ045-047>052.
     High Rip Current Risk through Thursday evening for SCZ048>051.
     High Surf Advisory until 8 AM EDT Thursday for SCZ048-051.
     High Surf Advisory from 2 AM to 11 AM EDT Thursday for SCZ049-
     050.
MARINE...Tropical Storm Warning for AMZ330-350-352-354-374.
&&

NEAR TERM...BSH
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
Hazardous weather outlook, Jul 8, 2:07 AM EDT, 6 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
207 AM EDT Thu Jul 8 2021

AMZ354-374-GAZ116-118-137-138-140-090615-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
Inland Bryan-Inland Chatham-Long-Inland Liberty-Inland McIntosh-
207 AM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for Atlantic coastal waters and
southeast Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ087-088-099>101-114-115-090615-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
207 AM EDT Thu Jul 8 2021

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

GAZ117-119-139-141-090615-
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
207 AM EDT Thu Jul 8 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for southeast Georgia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-352-SCZ045-047-052-090615-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-Inland Berkeley-
Inland Jasper-Tidal Berkeley-
207 AM EDT Thu Jul 8 2021

...TROPICAL STORM WARNING IN EFFECT...
...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ048-051-090615-
Beaufort-Coastal Jasper-
207 AM EDT Thu Jul 8 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ049-050-090615-
Coastal Colleton-Charleston-
207 AM EDT Thu Jul 8 2021

...HIGH SURF ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...HIGH RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Risk for Rip Currents.
   High Surf Advisory.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ040-042>044-090615-
Allendale-Hampton-Inland Colleton-Dorchester-
207 AM EDT Thu Jul 8 2021

...TORNADO WATCH 347 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING...

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Local storm report, Jul 8, 1:20 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
120 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 AM     TSTM WND DMG     2 NW EDISTO ISLAND      32.58N  80.30W
07/08/2021                   CHARLESTON         SC   STORM CHASER

            LARGE TREES DOWN BLOCKING HIGHWAY 174 AT STEAMBOAT
            LANDING ROAD. LIKELY A TORNADO DUE TO RADAR DEBRIS
            SIGNATURE. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS2100355

MTE
Local storm report, Jul 8, 1:24 AM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
124 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     TROPICAL STORM   5 ESE FRIPP ISLAND      32.28N  80.41W
07/08/2021                   AMZ352             SC   BUOY

            WIND GUST TO 40 KNOTS.

&&

EVENT NUMBER CHS2100356

MTE
Local storm report, Jul 8, 1:29 AM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
129 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 AM     TROPICAL STORM   MARINE CORPS AIR STATIO 32.49N  80.70W
07/08/2021                   BEAUFORT           SC   ASOS

            WIND GUST TO 35 KNOTS.

&&

EVENT NUMBER CHS2100357

MTE
Local storm report, Jul 8, 1:48 AM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
148 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     TROPICAL STORM   3 NW ADAMS RUN          32.75N  80.38W
07/08/2021                   CHARLESTON         SC   BROADCAST MEDIA

            VIEWER REPORTED A TREE DOWN ON MITCHELL ROAD.

&&

EVENT NUMBER CHS2100358

MTE
Local storm report, Jul 8, 2:08 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
208 AM EDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     TROPICAL STORM   CHARLESTON AIRPORT      32.90N  80.04W
07/08/2021                   CHARLESTON         SC   ASOS

            WIND GUST TO 41 KNOTS.

&&

EVENT NUMBER CHS2100359

MTE
Special weather statement, Jul 8, 2:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston SC
213 AM EDT Thu Jul 8 2021

SCZ043-080645-
Inland Colleton-
213 AM EDT Thu Jul 8 2021

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON COUNTY...

At 213 AM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Colleton to 6 miles
northwest of Hendersonville, and moving north at 60 mph.

HAZARD...strong winds 45 to 55 mph.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Some locations in the path of these storms include...
Walterboro, Colleton, Smoaks, Lodge, Williams, Ruffin and Padgetts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3316 8073 3293 8060 3277 8083 3309 8096
      3310 8094 3310 8093 3307 8092 3306 8090
      3309 8088 3310 8089 3313 8089 3318 8079
TIME...MOT...LOC 0613Z 179DEG 56KT 3304 8089 3284 8081

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

ETM

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:03 PM EDTSpecial Marine WarningCHS117 min
Jul 7, 9:23 PM EDTAreal Flood AdvisoryCHSJasper82 min
Jul 7, 10:39 PM EDTAreal Flood AdvisoryCHSBeaufort, Jasper81 min
Jul 7, 10:46 PM EDTSpecial Marine WarningCHS89 min
Jul 7, 10:58 PM EDTSpecial Marine WarningCHS32 min
Jul 7, 11:23 PM EDTSevere Thunderstorm WarningCHSBeaufort, Colleton, Jasper67 min
Jul 7, 11:39 PM EDTTornado WarningCHSBeaufort, Jasper36 min
Jul 7, 11:48 PM EDTSpecial Marine WarningCHS87 min
Jul 8, 12:10 AM EDTAreal Flood AdvisoryCHSBeaufort, Charleston, Colleton, Hampton, Jasper3 hr
Jul 8, 12:23 AM EDTTornado WarningCHSBeaufort, Colleton37 min
Jul 8, 12:49 AM EDTSpecial Marine WarningCHS56 min
Jul 8, 12:57 AM EDTSpecial Marine WarningCHS93 min
Jul 8, 12:59 AM EDTTornado WarningCHSCharleston31 min
Jul 8, 1:08 AM EDTAreal Flood AdvisoryCHSBerkeley, Charleston5 hr
Jul 8, 1:36 AM EDTTornado WarningCHSCharleston24 min
Jul 8, 1:50 AM EDTAreal Flood AdvisoryCHSBerkeley, Charleston, Colleton, Dorchester115 min
Jul 8, 1:54 AM EDTSpecial Marine WarningCHS2 hr
Jul 8, 2:21 AM EDTSpecial Marine WarningCHS114 min
Jul 8, 2:23 AM EDTTornado WarningCHSCharleston37 min
Jul 8, 2:30 AM EDTSpecial Marine WarningCHS78 min
Jul 8, 2:49 AM EDTTornado WarningCHSBerkeley, Charleston26 min
Jul 8, 3:08 AM EDTTornado WarningCHSBerkeley39 min
Jul 8, 3:16 AM EDTTornado WarningCHSBerkeley, Charleston14 min
Jul 8, 3:36 AM EDTSpecial Weather StatementCHSDorchester24 min
Jul 8, 3:58 AM EDTSpecial Weather StatementCHSDorchester32 min
Jul 8, 4:05 AM EDTSpecial Marine WarningCHS85 min
Jul 8, 4:16 AM EDTTornado WarningCHSBerkeley, Charleston44 min
Jul 8, 8:05 AM EDTSmall Craft AdvisoryCHS14 hr
Jul 7, 11:36 PM EDTTornado WarningCHSScreven24 min

Nearby

Special Weather Statements in South Carolina, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.